I am currently taking warfarin for mechanical heart valve replacement and have developed AF persistent since having a mallory weiss tear in dec. I had my meds changed last week for the af to bisoprolol and digoxin. Just had warfarin check and its jumped up quite high could this be as a result of changing meds i was on metoprolol before that on 50mg twice daily. Any advice would be appreciated.Thanks
Warfarin results and af meds: I am currently... - AF Association
I use four drug interactions sites. Spoiler. All four state there is no interaction between digoxin and warfarin.
My favourite is the first one.
Metallic valves usually have a higher INR than for AF. Your surgeon should have told you in writing. Are they still issuing the orange books for warfarin records?
Hi was intested in reading your post lindyloo , would you mind telling me our bad your valve got before the op ? im on blood thinner and bisoprol. with yearly checks on mitral valve but i noticed of late ectopic have worsened i dont know the drig you was on befor repkacement valve my brother has AF but he refused to go warfrin because of all the messing about checking levels etc for dosage do hope you get some answers soon regards Holly
My husband had op 12 yests ago and his valcwme had calcufied so much the drs didnt know how he was living he was going through heart failure and dr didnt recognise it was treating as chest infection. Before that for 2 years he didnt really have any symptoms but had yearly check up with cardiologist. Said if he didbt have op he had about 2?weeks to live they hadnt seen a valve so calcified!!